# SDR SWAA2020022041600

- Difficulty date: February 4, 2020
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N712SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27846
- Aircraft time: 75,626 hours, 45,338 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A7430
- Condition: Corroded
- Location: Bs 260
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FLOOR BEAM CHORD CORRODED AT BS. 260, BETWEEN LBL 34 TO RBL 34.  / R&R FLOOR BEAM CHORD IAW DWG AND SRM.
